TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Make Believe Offline
makes everything 20% cooler.
Jeez, get a life!
***********
 
Make Believe's Avatar
 
Name: Kayleigh
Age: 28
Gender: Female
Location: Wales, U.K.

Posts: 6,185
Blog Entries: 190
Join Date: August 31st 2009

Everything just went really blurry and I felt like I was going to faint :/ - March 14th 2010, 01:49 PM

I just walked home from work (I clean up a pub) and whilst I was walking home I felt really tired and felt I was going to faint. I had to sit down in the middle of the pavement. Everything went REALLY blurry and quite white. It was so blurry I even walked passed my own house :/ My vision then come back when I went to my bathroom and made myself sit down.

That was really scary :/

I've felt that tired/dizzy feeling before since I started taking my prescription of citalopram (20mg) but my vision has never gone like that before :/ Do you think it was the tablets? I've been taking them for two weeks.


"Life isn't about finding yourself. Life is about creating yourself."
  Send a message via MSN to Make Believe  
  (#2 (permalink)) Old
noise94 Offline
Member
I can't get enough
*********
 
noise94's Avatar
 
Gender: N/A

Posts: 3,231
Join Date: January 11th 2009

Re: Everything just went really blurry and I felt like I was going to faint :/ - March 14th 2010, 05:13 PM

It could possibly be a side of effect of the medication since medication like citalopram can definitely cause a huge range of physical side effects. It could be something else though... like low blood pressure, for example. I just know that I get really dizzy and lose my vision when my blood pressure goes really low.

Regardless, I think it would be a good idea just to see your doctor about this.
   
  (#3 (permalink)) Old
Em... Offline
smile; it looks good on you.
Experienced TeenHelper
******
 
Em...'s Avatar
 
Name: E
Gender: Other

Posts: 634
Join Date: June 16th 2009

Re: Everything just went really blurry and I felt like I was going to faint :/ - March 14th 2010, 05:34 PM

Hey There,
This certainly does sound like a scary situation. I think, as Nicola suggested, that you should talk to you doctor about this. I take the same medicine but I have never experienced something like that.
It could be because of your medication, maybe you didn't eat enough, maybe you weren't hydrated enough, or it could be because of an unsafe drop in blood pressure. What ever the reason is, we aren't doctors so we can't diagnose you, your best and SAFEST bet is to visit your doctor and tell him about this.
If it happens again, I think you should go to a hospital or call 911 so you can be diagnosed and that it doesn't happen again, because this could be a serious medical issue.
Please stay safe, and I hope this does not happen again. Take care of yourself.
   
  (#4 (permalink)) Old
Make Believe Offline
makes everything 20% cooler.
Jeez, get a life!
***********
 
Make Believe's Avatar
 
Name: Kayleigh
Age: 28
Gender: Female
Location: Wales, U.K.

Posts: 6,185
Blog Entries: 190
Join Date: August 31st 2009

Re: Everything just went really blurry and I felt like I was going to faint :/ - March 14th 2010, 06:34 PM

I'll go to the doctors if it happens again :/ my mum thinks it may have been my sugar level or I was dehydrated. Come to think of it I was quite thristy this morning and didn't have a drink until I finished work.


"Life isn't about finding yourself. Life is about creating yourself."

Last edited by Make Believe; March 15th 2010 at 06:26 AM.
  Send a message via MSN to Make Believe  
  (#5 (permalink)) Old
Member
Average Joe
***
 
a_soldier_of_orange's Avatar
 
Name: Jess
Age: 27
Gender: Female
Location: The bowels of hell, estados unidos

Posts: 114
Blog Entries: 2
Join Date: July 31st 2009

Re: Everything just went really blurry and I felt like I was going to faint :/ - March 15th 2010, 04:58 AM

It could be a number of things - easily a side-effect, or potentially dietary.

That happens to me very frequently because I have low blood pressure, and a certain medication of mine lowers it even more. I just make sure that if I'm having one of those days, I stand up slowly, and if I feel like I'm going to pass out, I stop and try to find something to lean against - or sit down if I can, and just take a few breaths. It usually goes away in a moment.

I definitely suggest going to the doctor though, this can really get dangerous if it happens frequently.


skydiversinreverse

   
  (#6 (permalink)) Old
ffa_kid Offline
Member
Welcome me, I'm new!
*
 
ffa_kid's Avatar
 
Name: chandler brown
Age: 29
Gender: Male
Location: california

Posts: 2
Join Date: January 22nd 2010

Re: Everything just went really blurry and I felt like I was going to faint :/ - March 15th 2010, 09:19 PM

I think that you should talk to your doctor about this and maybe see about a new prescription and tell the doctor what you've been feeling like. I also think that next time this happens you should call 911 or your local emergency number because you need to get this checked out. So please get this checked out and if you ever need help please pm me or vm me. I hope it all goes well.
   
  (#7 (permalink)) Old
Make Believe Offline
makes everything 20% cooler.
Jeez, get a life!
***********
 
Make Believe's Avatar
 
Name: Kayleigh
Age: 28
Gender: Female
Location: Wales, U.K.

Posts: 6,185
Blog Entries: 190
Join Date: August 31st 2009

Re: Everything just went really blurry and I felt like I was going to faint :/ - March 15th 2010, 09:44 PM

I'm starting to think I may have been dehydrated. I woke up quite thirsty, had a small swig of vimto, went to work for two hours was sweating a bit and really wanted a drink, had a tiny bit of diet coke and had a cigarette. I'm going to my doctors soon anyway to talk about my prescription, I'll ask him about it.


"Life isn't about finding yourself. Life is about creating yourself."
  Send a message via MSN to Make Believe  
  (#8 (permalink)) Old
WillO'Wisp Offline
Member
I've been here a while
********
 
WillO'Wisp's Avatar
 
Gender: Other

Posts: 1,715
Join Date: December 31st 2009

Re: Everything just went really blurry and I felt like I was going to faint :/ - March 15th 2010, 11:56 PM

It definitely sounds like side effects to the medication. Talk to your doctor about this.
   
Closed Thread

Bookmarks

Tags
blurry, faint, felt

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.